Ask a doctor

Is It Possible to Have Problems Retaining Facial Dermal Fillers After Hyalase Injections?

I've been having facial fillers (juvederm) over 5.5 years & until 3 years ago was happy with this & how it lasted. 1.5 yrs ago I had a bad job done & had to have hyalase enzyme injected twice to dissolve the juvederm. Since then I have been trying to rebuild the volume in my face. Radiesse disappeared after a month from my face which surprised my dr & I feel that Juvederm plus is lost fairly quickly too. Could the hyalase have damaged my skin & how it can hold fillers? Options to restore volume?

Doctor Answers (3)

Hyaluronidase and fillers

+1

Hello,

  Hyaluronidase does not dissolve or have any effect on Radiesse.  This product is specific for hyaluronic acid injectables such as Juvederm or Restylane.  The effects of hyaluronidase are very short lived and should not effect injections placed 18 months later. 

Hope this helps.

 


San Diego Facial Plastic Surgeon
5.0 out of 5 stars 33 reviews

Hyaluronidase and fillers

+1

Dissolving Juvedern ,years ago, should have nothing to sod with now. You might want to try a different product, like Restylane, and see whether you like it better.

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Hyaluronidase

+1

Hyaluronidase is an excellent product to dissolve unwanted hyaluronic acid fillers. However, it does not stay in the tissues that long and should not be a problem for future injections.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.